# SDR UPS05443724

- Difficulty date: January 7, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Stringer
- Part number: 65B02778600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - LEFT BS 2658 STR 13 FOUND CRACKED.  STRINGER REPLACED AS PER SRM 50-10-01.
